# SDR FDEA201303150574

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381113200501
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMMY TRACK 3R FR 38.2 /40 FAILS GAP CHECK.  REMOVED DUMMY TRACK AT FR 38.2 /40 IAW SRM 51-40-21, PAR 5 & PAR 7.  REPAIRED DUMMY TRACK IAW SRM 53-15-16 PG 209 -216, REINSTALLED TRACK AT FR 38.2 /40 IAW SRM 51-40-21, PAR 5-7.  REPROTECTED AREA IAW SRM 51-75-10, PG 203-204.
